# SDR CA150317007

- Difficulty date: March 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,959 hours
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: LW18729
- Condition: Cracked
- Location: Skirt
- Part time: 2,636 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOT AND INSTRUCTOR EXPERIENCED AND ENGINE FAILURE ON FINAL.  UPON INVESTIGATION NR 2 CYLINDER STUDS BROKE OFF THE CYLINDER WHERE THE CYLINDER MOUNTS ON TO THE ENGINE CASE.  THE PISTON SKIRT WAS FOUND BROKEN AND THE CYLINDER SEPARATED FROM THE ENGINE.  THE CAUSE OF THE DAMAGE AT THIS POINT IS UNKNOWN.
